# SDR UPS06448674

- Difficulty date: October 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rws 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING L/E CAVITY LWR EXTENSION SKIN FOUND CORRODED AT WS 1540 JUST BEHIND NR 26 VC FLAP.  CORROSION BLEND OUT 0.053" X 1" X 2" EXCEED SRM LIMIT.  RIGHT WING L/E CAVITY LWR EXTENSION SKIN AT WS 1512 AREA REPAIR PER RS R57-26-25675 AND UPS ENGINEERING FILE 747-57-20129.
